Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

urchin

Member
  • Content Count

    22
  • Joined

  • Last visited

Community Reputation

0 Neutral

About urchin

  • Rank
    New Member

Profile Information

  • Interests
    developing anti-social skills.

Recent Profile Visitors

1080 profile views
  1. save your money..the stuff is crap. Seriously. Gee thanks for the heads-up SoS..
  2. Nitetress, me too. I think I got a lil confused tho over the Pock Mark Filler, and the Scar Eraser.. Is the Scar Eraser's the one that's discontinued ? I can't seem to find it (Scar Eraser) except on Amazon and it's selling for a whopping 48 bucks !! That's insane
  3. HEY did they discontinue this item ??
  4. Omigod. That sounds a lot my case.. I lasted 2 years without Accutane, and all was fine and good, but a few months ago I had a breakout and so I'm on it again. And YES the hair loss was somethin I had to have to deal with. Yours didn't grow back u say?? Well mine thankfully did (all praise to the Almighty) but I am worried about it not doing so a second time round. But I'm keeping both things in check just in case. My hair, and my skin. The side effects would be less severe if your acne is les
  5. Hello JUDY! Thanks loads, it made me feel better too
  6. Hello all Thanks for the replies, it's making me a lil less paranoid.. You made perfect sense too Phrenetic, despite stumbling with explaning 'shedding'. heh. Yeh I used Cetaphil before, but I found that it didn't make me feel 'clean', so I'm using my old Clarins cleanser which is just as gentle. At least I don't feel too squeaky with it. Yes Lexie I am using a creme that has SPF 40, it seems to work pretty well, but I still think I look a tad bit darker :? Anyways, as long as it's no
  7. Another question I have is : Does retin A tighten pores? I'm hoping it does, but I've yet to see the effect.
  8. Hello all I've posted in another thread asking jeff if he's experiencing skin darkening, but I thought I might as well make a new thread. I've started using retin-A for about 13 days now, but on the 8th day or so, my skin looked darker! now i read that this is RARE, and I hardly consider myself special so I wonder why this is happening?? Is it the mild redness that's causing it to have that 'burnt' look? But prior to this I was pretty fair, with a pinkish kinda skintone. Now I've turned
  9. Hello, I'd say GO FOR ACCUTANE, if u don't have any case of clinical depression or anxiety attacks. But this is just me. It helped me greatly, and I would strongly recommend it. The side effects are worth it. Just watch what u eat cos the cholesterol level will rocket, but these are reversible, at least. As for the topical treatments, there are good and bad sides to everything. I'm sorry I can't give you a better answer, but sometimes everything becomes an experiment and it's the scientist who
  10. jeff i'm in the same boat! for the first 3 days, nothing seemed to happen, but then on the 5th day or so, I had new pimples. do let me know if you're experiencing any skin darkening though, cos I notice mine has started to go a shade or two darker than usual. I look tanned now, and even my ma has been askin if i've been sunning myself. i've stayed indoors for the past week though! it could prolly be the redness that makes it look darker though, i'm not too sure. PLEASE LET ME KNOW IF YOU THINK
  11. Hey LAET, Thanks very much for the tip!
  12. If we were all mutants, like Wolverine, with uncharted regenerative ability, wouldn't that solve everything?
  13. And you know what, I notice that while it's possible for males with acne to still come off as physically attractive to women, it almost never happens the other way around. Despite compliments from fellow females and assurances that I look good (on some days..) I never get these from men. Don't blame em or anything.. But it just seems to me that a girl's market value drops with every friggin dot on her face. I know some people even get married to clear-faced men and such! But honestly, for th
  14. I'm not sure if this would help you far, but sounds to me your skin is excessively dry? Would you even go so far to say it's wounded? Try a Vitamin E cream that contains Vitamin A and moisturisers. Get it at GNC, I'm sure they have it in Malaysia, since they have it here in Singapore. It would help also if you eat right from now! Take Vitamin C, and Vitamin E-rich foods to help the healing process. But if the redness is bothering you then go with what the rest have suggested first, soothe it a
  15. Hey LAET, Ok here's more : My skin got that way because my ma made the mistake of sending me to a quack beautician. This happened when I was about 14, and I'm 20 now. My pimples then were cystic and pus-filled, so what the lady did was to remove the pus. It sounds awful, but I am convinced that by doing that, she dug into my skin, causing depressions in it. I have a very bad gash on my right cheek, about 1.5 cm in length. It's depth is about 0.1 cm. The rest of the scars are like small holes
×